# SDR SCNA20140926134

- Difficulty date: September 25, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 37,729 hours, 24,105 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Indication
- Location: Rt Mlgww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 38,200 FT, RT WHEEL WELL FIRE WARNING LIGHT ILLUMINATED AND BELL. CREW DECLARED AN EMERGENCY LANDING.  FIRE LIGHT EXTINGUISHED AT 8,000 FT FLIGHT LANDED WITHOUT INCIDENT AND THERE WAS NO FIRE IN THE WHEEL WELL.
